Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Take [[treatment:lamictal:5508b7fb6bcd61548000025f]] And I Read It Can Cause Problems With Your Vision I Have Doubts Vision When I Look To The Right

I Take [[treatment:lamictal:5508b7fb6bcd61548000025f]] And I Read It Can Cause Problems With Your Vision I Have Doubts Vision When I Look To The Right

If I go off the meds will my vision get better

A MyEpilepsyTeam Member said:

It all depends on how [[treatment:lamictal:5508b7fb6bcd61548000025f]] is controlling your seizures. Yes double vision is one of the side effects of this drug along with many others that will make you feel uncomfortable. When i used to take it i had blurred vision, dizziness and uncontrollable shaking of the body just to name a few. If you go off of your meds which i don't recommend, your vision may not get better and you will probably have more seizures. Talk to your doctor first. Choose wisely.

posted over 1 year ago
A MyEpilepsyTeam Member said:

I also want to ask if this has happened to anyone else. I was down the street from were I live trying to get into a neighbor’s car talking out of my head so they called an ambulance and I have had a seizure and friends came to visit at the hospital and I talked to them and I remember nothing about it

posted over 1 year ago
A MyEpilepsyTeam Member said:

I’m afraid to go off the Meds when I have a seizure they last more than 5 minutes so I end up in the hospital. I am afraid to try another Med but I want see again with me it gets worse as the day passes

posted over 1 year ago
A MyEpilepsyTeam Member said:

It never gave me problems with vision. It gave me tremors though!

posted over 1 year ago
A MyEpilepsyTeam Member said:

Talk to your neurologist. Keep a journal indicating your meds, dosage and when you are taking them. How you are feeling before taking your meds and after. Or, you can go to this website; www.seizuretracker.com Its a site you can use to remind of meds, write down when you take your meds. It is also available on your phone.

posted over 1 year ago
Sponsored Content
Learn more about treatment options for epilepsy Read more >
Already a Member? Log in